Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 142, NWS St. Louis, MO

June 17, 20094 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 17, 2009, 7:29 PM CDT for 4 counties in Missouri. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2009, 7:29 PM CDT (00:29 UTC)
Expired
Jun 17, 2009, 8:15 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:40 PM CDTFUNNEL CLOUD3 S Fulton, MOLOOKING NORTH APPROX 10 MILES...VIEWS A WELL DEFINED FUNNEL CLOUD
Jun 17, 7:55 PM CDTHAIL 0.71 Nw Fulton, MO
Jun 17, 8:03 PM CDTHAIL 0.75Fulton, MONUMEROUS REPORTS OF ROTATION UNDER THE STORM BEING CALLED INTO 911 DISPATCH.
Jun 17, 8:04 PM CDTHAIL 1.25Fulton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 3:09 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2393 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 180029
SVRLSX
MOC007-019-027-139-180115-
/O.NEW.KLSX.SV.W.0142.090618T0029Z-090618T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
729 PM CDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...
  CENTRAL BOONE COUNTY IN CENTRAL MISSOURI...
  NORTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 815 PM CDT

* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  WEST OF AUXVASSE...OR 11 MILES NORTHWEST OF FULTON...AND MOVING
  EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FULTON...
  WELLSVILLE...
  AUXVASSE...
  WILLIAMSBURG...
  SHAMROCK...
  KINGDOM CITY...
  REFORM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3907 9156 3871 9176 3899 9247 3920 9232
TIME...MOT...LOC 0029Z 286DEG 19KT 3900 9203

$$

CARNEY
2 follow-up statements
000 
WWUS53 KLSX 180052
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT WED JUN 17 2009

MOC019-180100-
/O.CAN.KLSX.SV.W.0142.000000T0000Z-090618T0115Z/
BOONE MO-
752 PM CDT WED JUN 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOONE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF BOONE 
COUNTY.  HOWEVER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM.  
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE.

LAT...LON 3892 9216 3906 9214 3907 9211 3915 9211
      3917 9210 3907 9156 3871 9176 3887 9216
      3890 9217
TIME...MOT...LOC 0050Z 291DEG 18KT 3895 9192

$$

MOC007-027-139-180115-
/O.CON.KLSX.SV.W.0142.000000T0000Z-090618T0115Z/
CALLAWAY MO-MONTGOMERY MO-AUDRAIN MO-
752 PM CDT WED JUN 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN AUDRAIN...MONTGOMERY AND NORTHERN CALLAWAY COUNTIES...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR KINGDOM CITY...OR 7 MILES NORTH OF FULTON...MOVING
EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
FULTON...WILLIAMSBURG...SHAMROCK AND REFORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

&&

LAT...LON 3892 9216 3906 9214 3907 9211 3915 9211
      3917 9210 3907 9156 3871 9176 3887 9216
      3890 9217
TIME...MOT...LOC 0050Z 291DEG 18KT 3895 9192

$$

CARNEY
000 
WWUS53 KLSX 180108
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 PM CDT WED JUN 17 2009

MOC007-139-180117-
/O.CAN.KLSX.SV.W.0142.000000T0000Z-090618T0115Z/
MONTGOMERY MO-AUDRAIN MO-
808 PM CDT WED JUN 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AUDRAIN AND
MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.  
HOWEVER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM.  REMAIN 
ON THE LOOK OUT FOR ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT.

LAT...LON 3884 9208 3902 9198 3895 9165 3871 9176
TIME...MOT...LOC 0107Z 304DEG 18KT 3884 9189

$$

MOC027-180115-
/O.CON.KLSX.SV.W.0142.000000T0000Z-090618T0115Z/
CALLAWAY MO-
808 PM CDT WED JUN 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL CALLAWAY COUNTY...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR FULTON...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG AND REFORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

HAIL UP TO 1 AND ONE QUARTER INCHES IN DIAMETER HAS BEEN REPORTED IN 
FULTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...SEEK 
SAFE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3884 9208 3902 9198 3895 9165 3871 9176
TIME...MOT...LOC 0107Z 304DEG 18KT 3884 9189

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:57 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 17, 5:57 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT WED JUN 17 2009

.DISCUSSION...
/406 PM CDT WED JUN 17 2009/

PRIMARY CONCERNS ARE WEATHER FOR TONIGHT...HEAT/HUMIDITY ON
THU...AND SEVERE WX POTENTIAL FOR FRI.

TONIGHT...SFC OBS AND LOCAL WRF OUTPUT DEPICT THETAE GRADIENT
STRETCHED ACROSS KS/NE BORDER THROUGH NRN MO AND INTO IL. STORMS
HAVE FIRED ALONG THIS BOUNDARY NEAR THE KS/NE BORDER AND IN
EXTREME SRN IL...WITH A NOTABLE LACK OF CONVECTION ACROSS MO
LIKELY DUE TO LIMITED CONVERGENCE ALONG THIS BOUNDARY. EXPECT
THESE STORMS TO EVENTUALLY TURN SE AND AFFECT PORTIONS OF THE CWA
WITH POSSIBLE UPSCALE GROWTH TO AN MCS.

THURSDAY...HOTTEST WEATHER SO FAR THIS SUMMER IS ON TAP FOR THU
AFTERNOON WITH HIGHS IN THE MID TO UPPER 90S AND A HUMID AIR MASS.
HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 105 DEGREES SO WENT
AHEAD WITH A HEAT ADVISORY FOR PARTS OF EAST CENTRAL MISSOURI AND
SOUTHWEST ILLINOIS.

FRIDAY...ECMWF HAS BEEN TRENDING FARTHER NORTHWEST WITH THE SW TROF...RAISING
QUESTIONS ABOUT SRN EXTENT OF CONVECTION FOR FRI AND TIMING OF
FROPA. HELD FRI POPS AT CHC AND WILL DEFER TO SUBSEQUENT SHIFTS
FOR REASSESSMENT.

SATURDAY THROUGH WEDNESDAY...STRONG RIDGING BUILDS IN TO THE SOUTHERN AND
CENTRAL CONUS. KEPT THIS PERIOD DRY DUE TO STRONG RIDGING AND NO
CLEAR FORCING MECHANISMS.

KANOFSKY

&&

.AVIATION...
/540 PM CDT WED JUN 17 2009/
FOR THE 00Z TAFS...CONVECTION ACRS NWRN MO WILL MOVE SEWD THRU COU
EARLY THIS EVNG. THIS CONVECTION MAY EVENTUALLY MAKE IT SEWD INTO
THE STL METRO AREA BY 05Z THU. MAY INCLUDE A VCTS GROUP IN STL/SUS
AS CONVECTION SHOULD AT LEAST GET NR STL/SUS IF NOT PASS THRU LTR
THIS EVNG INTO THE OVERNIGHT HRS. AS THE LLJ STRENGTHENS LTR THIS
EVNG MORE CONVECTION SHOULD DVLP ACRS NWRN MO IN THE FORM OF AN
MCS WHICH SHOULD MOVE THRU UIN LT TGT. THIS LT NGT EARLY MRNG MCS
ACTIVITY MAY REMAIN JUST N OF COU...STL AND SUS BUT MAY INCLUDE A
VCTS GROUP. THIS MCS WILL LIKELY MOVE E OF UIN BY MID MRNG ON THU
WITH ONLY SCT DIURNAL CUMULUS CLOUDS FCST FOR THE TAF SITES ON
THU. PREVAILING SELY SFC WNDS THIS EVNG SHOULD GRADUALLY VEER ARND
TO A SLY DIRECTION LT TGT OR EARLY THU MRNG...THEN TO A SWLY
DIRECTION BY LT MRNG OR AFTN ON THU AS THE WK WRMFNT MOVES N-NE OF
THE TAF SITES.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR JEFFERSON-
     LINCOLN-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.

IL...HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR CALHOUN IL-
     JERSEY IL-MADISON IL-MONROE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 17, 4:05 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT WED JUN 17 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
405 PM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION. SOME OF
THESE STORMS MAY BE SEVERE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL...ESPECIALLY FROM NORTHEAST AND CENTRAL MISSOURI
THROUGH SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED
ON THURSDAY AFTERNOON. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS
OF EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY
AFTERNOON AND EARLY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO
THE ADVISORY PRODUCT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS ON THURSDAY NIGHT...AND A
CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE REGION ON FRIDAY AND
FRIDAY NIGHT. SOME OF THE STORMS DURING THIS PERIOD COULD BE SEVERE.

MODERATE RIVER FLOODING IS EXPECTED ON PORTIONS OF THE MISSOURI
AND MISSISSIPPI RIVER. SEE THE APPROPRIATE FLOOD STATEMENT FOR
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

KANOFSKY

In the hours before

Local storm report, Jun 17, 7:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
702 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             5 N COLUMBIA            39.03N 92.33W
06/17/2009  E1.75 INCH       BOONE              MO   EMERGENCY MNGR

&&

EVENT NUMBER LSX0902415

MILLER
Local storm report, Jun 17, 7:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     4 N COLUMBIA            39.01N 92.33W
06/17/2009  E50 MPH          BOONE              MO   FIRE DEPT/RESCUE

            RELAYED VIA COLUMBIA EOC

0700 PM     HAIL             4 N COLUMBIA            39.01N 92.33W
06/17/2009  E1.75 INCH       BOONE              MO   FIRE DEPT/RESCUE

            RELAYED VIA COLUMBIA EOC

&&

EVENT NUMBER LSX0902416
EVENT NUMBER LSX0902417

MILLER
Local storm report, Jun 17, 7:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             3 N COLUMBIA            39.00N 92.33W
06/17/2009  E1.00 INCH       BOONE              MO   LAW ENFORCEMENT

&&

EVENT NUMBER LSX0902418

MILLER
Local storm report, Jun 17, 7:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
715 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             5 SE HALLSVILLE         39.06N 92.15W
06/17/2009  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

            IN BROWNS STATION

&&

EVENT NUMBER LSX0902419

MILLER
Local storm report, Jun 17, 7:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0713 PM     WALL CLOUD       COLUMBIA                38.95N 92.33W
06/17/2009                   BOONE              MO   TRAINED SPOTTER

            SOUTH SIDE OF COLUMBIA LOOKING NE 2 TO 3 MILES

&&

EVENT NUMBER LSX0902420

MILLER
Local storm report, Jun 17, 7:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CDT WED JUN 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 SE HALLSVILLE         39.06N 92.15W
06/17/2009  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

            1 EAST OF BROWNS STATION

&&

EVENT NUMBER LSX0902421

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:39 PM CDTTornado WarningLSXCallaway37 min
Jun 17, 7:41 PM CDTFlash Flood WarningLSXBoone4 hr
Jun 17, 8:14 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage46 min
Jun 17, 8:21 PM CDTFlash Flood WarningLSXCallaway4 hr
Jun 17, 8:45 PM CDTSevere Thunderstorm WarningLSXBoone, Moniteau17 min
Jun 17, 8:59 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Osage46 min
Jun 17, 9:44 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade46 min
Jun 18, 12:01 AM CDTFlash Flood WarningLSXCallaway8 hr
Jun 18, 2:29 PM CDTRiver Flood WarningLSXFranklin20 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.